# SDR DALA2025031702024

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SEAT TRACK CORRODED AT FORWARD END. MARKED. SUMMARY SEE NRC 001-0550:5300-2010/012 00985: REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 5 (CPCP LEVEL 1). (LP #0858357)
